# SDR SWAA2022032347186

- Difficulty date: October 23, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE PANEL 651FB; 28' FROM O/B END. ATTACH ANGLE IS CRACKED COMMON TO FWD BULB SEAL RETAINER / REMOVED AND REPLACED ANGLE PART # 287A9152-24 IAW SRM BCG 51-40-02-0G-0 PAR B. ON RH WING T/E PANEL 651FB.ATAG A50602
